MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ST. WENDEL AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012969
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported a dialyzer blood leak associated with hemodialysis (hd) treatment.The nurse stated that an fx coral fx80 hf 24/cs 1.8sa steam was used for treatment and a blood leak occurred.In a follow up, the nurse said the blood leak occurred 2hours and 24 minutes into the patient¿s hemodialysis (hd) treatment.The nurse confirmed that the machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.The leak was visually observed in the effluent dialysate.Stated that fresenius bloodlines were used for treatment and that the leak was internal.Stated that there was no defect or damage seen on the dialyzer.Stated that the patient¿s estimated blood loss (ebl) was approximately 250 ml.Confirmed that there was no patient injury or medical intervention required as a result of the reported event.The patient¿s treatment was considered completed and patient was not restarted.The dialyzer is available to return.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
FX CORAL FX60 HF 24/CS 1.4SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25095356
Report Number3002807005-2026-00041
Device Sequence Number10018058
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012969
Device Lot NumberG9FI12100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/02/2026
07/25/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/02/2026
07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 5008X BLOODLINES.; FRESENIUS 5008X CARESYSTEM.
Patient Age35 YR
Patient SexFemale
Patient Weight176 LB